# SDR SWAA2024102339515

- Difficulty date: September 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT: PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 RBL 24.75 2024-572932<[01] INSTALLED NEW PANEL BREAK AND PLATE AND FASTENERS FLOOR STRUCTURE AT STA 540; BL 0 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 DWG 143A5240 SHEET 14 REV-;DWG 143A0060 SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP1 REPLACED PANEL BREAK AND PLATE FLOOR STRUCTURE AT STA 540; BL 0 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 DWG 143A5240 SHEET 14 REV-;DWG 143A0060 SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 AND 2. REPLACED PANEL BREAK FLOOR STRUCTURE AT STA 540; BL 0 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A5240 SHEET 14 REV-;DWG 143A0060 SHEET 46 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[04] JOB COMPLETED
